# SDR VTZA96286

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 5725109162
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6345 - IAD-LGA - DURING CRUISE, RETURNED TO IAD DUE TO THE RIGHT ENGINE OIL CONTAMINATION LIGHT ILLUMINATING IN FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED CHIP DETECTOR AND FOUND CHIP WITHIN LIMITS AND C/W SOAP SAMPLE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
